# SDR EE4Y090277

- Difficulty date: September 21, 2009
- Submitted: September 21, 2009
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N583MD
- Make and model: Doug MD 83
- Aircraft serial: 49659
- Aircraft time: 50,465 hours, 36,192 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: 59304942
- Part serial: 1524
- Condition: Delaminated
- Location: Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD VANE FLAP OUTER AND INNER SKIN DELAMINATED.
